# SDR DALA2025051603799

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N433DX
- Make and model: Airbus A330-941
- Aircraft serial: 2082
- Aircraft time: 1,890 hours, 226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3433, OVERHEAD EMER EXIRT SIGN COVER MISSING AT DOOR 3L. CORRECTIVE ACTION: INSTALL EMER EXIT SIGN COVER REF A330 MM 25-20. (LP 7528720)
